October 2018, 38(10): 5339-5349. doi: 10.3934/dcds.2018235

Direct method of moving planes for logarithmic Laplacian system in bounded domains

School of Mathematics and Physics, University of Science and Technology Beijing, 30 Xueyuan Road, Haidian District Beijing 100083, China

* Corresponding author: Baiyu Liu

Received  May 2018 Revised  May 2018 Published  July 2018

Fund Project: The author is supported by the National Natural Science Foundation of China (No.11671031) and the Fundamental Research Funds for the Central Universities FRF-BR-17-013A

Chen, Li and Li [Adv. Math., 308(2017), pp. 404-437] developed a direct method of moving planes for the fractional Laplacian. In this paper, we extend their method to the logarithmic Laplacian. We consider both the logarithmic equation and the system. To carry out the method, we establish two kinds of narrow region principle for the equation and the system separately. Then using these narrow region principles, we give the radial symmetry results for the solutions to semi-linear logarithmic Laplacian equations and systems on the ball.

Citation: Baiyu Liu. Direct method of moving planes for logarithmic Laplacian system in bounded domains. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 5339-5349. doi: 10.3934/dcds.2018235
References:
[1]

H. Berestycki and L. Nirenberg, On the method of moving planes and the sliding method, Bol. Soc. Brasi. Mat., 22 (1991), 1-37. doi: 10.1007/BF01244896.

[2]

C. BrandleE. ColoradoA. de Pablo and U. Sanchez, A concave-convex elliptic problem involving the fractional Laplacian, P. Roy. Soc. Edinb. A, 143 (2013), 39-71. doi: 10.1017/S0308210511000175.

[3]

X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of Laplacian, Adv. Math., 224 (2010), 2052-2093. doi: 10.1016/j.aim.2010.01.025.

[4]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Part. Diff. Eq., 32 (2007), 1245-1260. doi: 10.1080/03605300600987306.

[5]

W. X. Chen and C. M. Li, Methods on Nonlinear Elliptic Equations, AIMS Book Series on Diff. Equa. Dyn. Sys., Springfield, United States, 2010.

[6]

W. X. ChenC. M. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437. doi: 10.1016/j.aim.2016.11.038.

[7]

W. X. ChenC. M. Li and B. Ou, Classification of solutions for a system of integral equations, Commun. Part. Diff. Eq., 30 (2005), 59-65. doi: 10.1081/PDE-200044445.

[8]

W. X. ChenC. M. Li and B. Ou, Qualitative properties of solutions for an integral equation, Discrete Cont. Dyn.-A, 12 (2005), 347-354.

[9]

W. X. ChenC. M. Li and B. Ou, Classification of solutions for an integral equationr, Commun. Pur. Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[10]

H. Y. Chen and T. Weth, Qualitative properties of Logarithmic Laplacian and Dirichlet elliptic equations, preprint, arXiv: 1710.03416v3

[11]

W. X. Chen and J. Y. Zhu, Indefinite fractional elliptic problem and Liouville theorems, J. Differ. Equations, 260 (2016), 4758-4785. doi: 10.1016/j.jde.2015.11.029.

[12]

R. Cont and P. Tankov,, Financial Modelling with Jump Processes, Chapman & Hall/CRC Financ. Math. Ser., Chapman & Hall/CRC, Boca Raton, FL, 2004.

[13]

G. Duvaut and J.-L. Lions, Inequalities in Mechanics and Physics, Grundlehren Math. Wiss., vol. 219, Springer-Verlag, Berlin-New York, 1976. Translated from French by C. W. John.

[14]

M. Fall and T. Weth, Nonexistence results for a class of fractional elliptic boundary value problems, J. Func. Anal., 263 (2012), 2205-2227. doi: 10.1016/j.jfa.2012.06.018.

[15]

P. FelmerA. Quass and J. G. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, P. Roy. Soc. Edinb. A, 142 (2012), 1237-1262. doi: 10.1017/S0308210511000746.

[16]

P. Felmer and Y. Wang, Radial symmetry of positive solutions to equations involving the fractional Laplacian, Commum. Contemp. Math., 16 (2014), 1350023, 24pp. doi: 10.1142/S0219199713500235.

[17]

B. GidasWei-Ming Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Commun. Math. Phys., 68 (1979), 209-243. doi: 10.1007/BF01221125.

[18]

S. Jarohs and T. Weth, Symmetry via antisymmetric maximum principles in nonlocal problems of variable order, Ann. Mat. Pur. Appl., 195 (2016), 273-291. doi: 10.1007/s10231-014-0462-y.

[19]

C. Jin and C. Li, Symmetry of solutions to some integral equations, P.Am. Math. Soc., 134 (2006), 1661-1670. doi: 10.1090/S0002-9939-05-08411-X.

[20]

Y. Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.

[21]

C. Li and L. Ma, Uniqueness of positive bound states to Schrödinger systems with critical exponents, SIAM J. Math. Anal., 40 (2008), 1049-1057. doi: 10.1137/080712301.

[22]

B. Liu and L. Ma, Radial symmetry results for fractional Laplacian systems, Nonlinear Anal.-Theor., 146 (2016), 120-135. doi: 10.1016/j.na.2016.08.022.

[23]

L. Ma and D. Z. Chen, A Liouville type theorem for an integral system, Commun. Pur. Appl. Anal., 5 (2006), 855-859. doi: 10.3934/cpaa.2006.5.855.

[24]

R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: A fractional dynamics approach, Phys. Rep., 339 (2000), 1-77. doi: 10.1016/S0370-1573(00)00070-3.

[25]

E. Milakis and L. Silvestre, Regularity for the nonlinear Signorini problem, Adv. Math., 217 (2008), 1301-1312. doi: 10.1016/j.aim.2007.08.009.

[26]

A. Quaas and A. Xia, A Liouville type theorem for Lane-Emden systems involving the fractional Laplacian, Nonlinearity, 29 (2016), 2279-2297. doi: 10.1088/0951-7715/29/8/2279.

[27]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pur. Appl. Math., 60 (2007), 67-112. doi: 10.1002/cpa.20153.

[28]

J. L. Vázquez, Nonlinear diffusion with fractional Laplacian operators, in Nonlinear Partial Differential Equations, (eds.) 7 Springer, Berlin, Heidelberg, (2012), 271–298. doi: 10.1007/978-3-642-25361-4_15.

[29]

X. H. Yu, Liouville type theorems for integral equations and integral systems, Calc. Var. Partial. Dif., 46 (2013), 75-95. doi: 10.1007/s00526-011-0474-z.

[30]

R. ZhuoW. X. ChenX. W. Cui and Z. X. Yuan, Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian, Discrete Cont. Dyn.-A, 36 (2016), 1125-1141. doi: 10.3934/dcds.2016.36.1125.

show all references

References:
[1]

H. Berestycki and L. Nirenberg, On the method of moving planes and the sliding method, Bol. Soc. Brasi. Mat., 22 (1991), 1-37. doi: 10.1007/BF01244896.

[2]

C. BrandleE. ColoradoA. de Pablo and U. Sanchez, A concave-convex elliptic problem involving the fractional Laplacian, P. Roy. Soc. Edinb. A, 143 (2013), 39-71. doi: 10.1017/S0308210511000175.

[3]

X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of Laplacian, Adv. Math., 224 (2010), 2052-2093. doi: 10.1016/j.aim.2010.01.025.

[4]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Part. Diff. Eq., 32 (2007), 1245-1260. doi: 10.1080/03605300600987306.

[5]

W. X. Chen and C. M. Li, Methods on Nonlinear Elliptic Equations, AIMS Book Series on Diff. Equa. Dyn. Sys., Springfield, United States, 2010.

[6]

W. X. ChenC. M. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437. doi: 10.1016/j.aim.2016.11.038.

[7]

W. X. ChenC. M. Li and B. Ou, Classification of solutions for a system of integral equations, Commun. Part. Diff. Eq., 30 (2005), 59-65. doi: 10.1081/PDE-200044445.

[8]

W. X. ChenC. M. Li and B. Ou, Qualitative properties of solutions for an integral equation, Discrete Cont. Dyn.-A, 12 (2005), 347-354.

[9]

W. X. ChenC. M. Li and B. Ou, Classification of solutions for an integral equationr, Commun. Pur. Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[10]

H. Y. Chen and T. Weth, Qualitative properties of Logarithmic Laplacian and Dirichlet elliptic equations, preprint, arXiv: 1710.03416v3

[11]

W. X. Chen and J. Y. Zhu, Indefinite fractional elliptic problem and Liouville theorems, J. Differ. Equations, 260 (2016), 4758-4785. doi: 10.1016/j.jde.2015.11.029.

[12]

R. Cont and P. Tankov,, Financial Modelling with Jump Processes, Chapman & Hall/CRC Financ. Math. Ser., Chapman & Hall/CRC, Boca Raton, FL, 2004.

[13]

G. Duvaut and J.-L. Lions, Inequalities in Mechanics and Physics, Grundlehren Math. Wiss., vol. 219, Springer-Verlag, Berlin-New York, 1976. Translated from French by C. W. John.

[14]

M. Fall and T. Weth, Nonexistence results for a class of fractional elliptic boundary value problems, J. Func. Anal., 263 (2012), 2205-2227. doi: 10.1016/j.jfa.2012.06.018.

[15]

P. FelmerA. Quass and J. G. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, P. Roy. Soc. Edinb. A, 142 (2012), 1237-1262. doi: 10.1017/S0308210511000746.

[16]

P. Felmer and Y. Wang, Radial symmetry of positive solutions to equations involving the fractional Laplacian, Commum. Contemp. Math., 16 (2014), 1350023, 24pp. doi: 10.1142/S0219199713500235.

[17]

B. GidasWei-Ming Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Commun. Math. Phys., 68 (1979), 209-243. doi: 10.1007/BF01221125.

[18]

S. Jarohs and T. Weth, Symmetry via antisymmetric maximum principles in nonlocal problems of variable order, Ann. Mat. Pur. Appl., 195 (2016), 273-291. doi: 10.1007/s10231-014-0462-y.

[19]

C. Jin and C. Li, Symmetry of solutions to some integral equations, P.Am. Math. Soc., 134 (2006), 1661-1670. doi: 10.1090/S0002-9939-05-08411-X.

[20]

Y. Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.

[21]

C. Li and L. Ma, Uniqueness of positive bound states to Schrödinger systems with critical exponents, SIAM J. Math. Anal., 40 (2008), 1049-1057. doi: 10.1137/080712301.

[22]

B. Liu and L. Ma, Radial symmetry results for fractional Laplacian systems, Nonlinear Anal.-Theor., 146 (2016), 120-135. doi: 10.1016/j.na.2016.08.022.

[23]

L. Ma and D. Z. Chen, A Liouville type theorem for an integral system, Commun. Pur. Appl. Anal., 5 (2006), 855-859. doi: 10.3934/cpaa.2006.5.855.

[24]

R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: A fractional dynamics approach, Phys. Rep., 339 (2000), 1-77. doi: 10.1016/S0370-1573(00)00070-3.

[25]

E. Milakis and L. Silvestre, Regularity for the nonlinear Signorini problem, Adv. Math., 217 (2008), 1301-1312. doi: 10.1016/j.aim.2007.08.009.

[26]

A. Quaas and A. Xia, A Liouville type theorem for Lane-Emden systems involving the fractional Laplacian, Nonlinearity, 29 (2016), 2279-2297. doi: 10.1088/0951-7715/29/8/2279.

[27]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pur. Appl. Math., 60 (2007), 67-112. doi: 10.1002/cpa.20153.

[28]

J. L. Vázquez, Nonlinear diffusion with fractional Laplacian operators, in Nonlinear Partial Differential Equations, (eds.) 7 Springer, Berlin, Heidelberg, (2012), 271–298. doi: 10.1007/978-3-642-25361-4_15.

[29]

X. H. Yu, Liouville type theorems for integral equations and integral systems, Calc. Var. Partial. Dif., 46 (2013), 75-95. doi: 10.1007/s00526-011-0474-z.

[30]

R. ZhuoW. X. ChenX. W. Cui and Z. X. Yuan, Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian, Discrete Cont. Dyn.-A, 36 (2016), 1125-1141. doi: 10.3934/dcds.2016.36.1125.

[1]

Meixia Dou. A direct method of moving planes for fractional Laplacian equations in the unit ball. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1797-1807. doi: 10.3934/cpaa.2016015

[2]

Pengyan Wang, Pengcheng Niu. A direct method of moving planes for a fully nonlinear nonlocal system. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1707-1718. doi: 10.3934/cpaa.2017082

[3]

Miaomiao Cai, Li Ma. Moving planes for nonlinear fractional Laplacian equation with negative powers. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4603-4615. doi: 10.3934/dcds.2018201

[4]

Lizhi Zhang. Symmetry of solutions to semilinear equations involving the fractional laplacian. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2393-2409. doi: 10.3934/cpaa.2015.14.2393

[5]

Tingzhi Cheng. Monotonicity and symmetry of solutions to fractional Laplacian equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3587-3599. doi: 10.3934/dcds.2017154

[6]

Patricio Felmer, César Torres. Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2395-2406. doi: 10.3934/cpaa.2014.13.2395

[7]

Wenxiong Chen, Congming Li. Radial symmetry of solutions for some integral systems of Wolff type. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1083-1093. doi: 10.3934/dcds.2011.30.1083

[8]

Sara Barile, Addolorata Salvatore. Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains. Conference Publications, 2013, 2013 (special) : 41-49. doi: 10.3934/proc.2013.2013.41

[9]

Dongbing Zha. Remarks on nonlinear elastic waves in the radial symmetry in 2-D. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 4051-4062. doi: 10.3934/dcds.2016.36.4051

[10]

Antonio Greco, Vincenzino Mascia. Non-local sublinear problems: Existence, comparison, and radial symmetry. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 503-519. doi: 10.3934/dcds.2019021

[11]

Jian Hao, Zhilin Li, Sharon R. Lubkin. An augmented immersed interface method for moving structures with mass. Discrete & Continuous Dynamical Systems - B, 2012, 17 (4) : 1175-1184. doi: 10.3934/dcdsb.2012.17.1175

[12]

Tomás Sanz-Perela. Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2547-2575. doi: 10.3934/cpaa.2018121

[13]

Elisa Calzolari, Roberta Filippucci, Patrizia Pucci. Existence of radial solutions for the $p$-Laplacian elliptic equations with weights. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 447-479. doi: 10.3934/dcds.2006.15.447

[14]

Rossella Bartolo, Anna Maria Candela, Addolorata Salvatore. Infinitely many radial solutions of a non--homogeneous $p$--Laplacian problem. Conference Publications, 2013, 2013 (special) : 51-59. doi: 10.3934/proc.2013.2013.51

[15]

Marcus Wagner. A direct method for the solution of an optimal control problem arising from image registration. Numerical Algebra, Control & Optimization, 2012, 2 (3) : 487-510. doi: 10.3934/naco.2012.2.487

[16]

Jingzhi Li, Jun Zou. A direct sampling method for inverse scattering using far-field data. Inverse Problems & Imaging, 2013, 7 (3) : 757-775. doi: 10.3934/ipi.2013.7.757

[17]

Ran Zhuo, Wenxiong Chen, Xuewei Cui, Zixia Yuan. Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 1125-1141. doi: 10.3934/dcds.2016.36.1125

[18]

CÉSAR E. TORRES LEDESMA. Existence and symmetry result for fractional p-Laplacian in $\mathbb{R}^{n}$. Communications on Pure & Applied Analysis, 2017, 16 (1) : 99-114. doi: 10.3934/cpaa.2017004

[19]

Alexey Yulin, Alan Champneys. Snake-to-isola transition and moving solitons via symmetry-breaking in discrete optical cavities. Discrete & Continuous Dynamical Systems - S, 2011, 4 (5) : 1341-1357. doi: 10.3934/dcdss.2011.4.1341

[20]

Todd A. Drumm and William M. Goldman. Crooked planes. Electronic Research Announcements, 1995, 1: 10-17.

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (75)
  • HTML views (75)
  • Cited by (0)

Other articles
by authors

[Back to Top]